# SDR SIMA20211004001

- Difficulty date: October 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N202NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000467
- Aircraft time: 16,540 hours, 10,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 3331 - AUTH# 09-621-C CREW REPORTS MOISTURE IN PHOTO LUMINESCENT STRIP AT FWD GALLEY. ORIGINAL LOGPAGE 4797069 ITEM 3.-C/A-RAR THE PHOTO LUMINESCENT STRIP AT FWD GALLEY IAW ERJ175 AMM 33-50-21. OPC GOOD. MEL RESTORED.
